Expansion in the eigenfunctions which correspond to a certain part of the set of eigenvalues of a second order nonselfadjoint differential operator
Doklady Akademii Nauk, Tome 188 (1969) no. 3, pp. 503-506
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_3_a0,
author = {O. A. Akperova and M. G. Dzhavadov},
title = {Expansion in the eigenfunctions which correspond to a certain part of the set of eigenvalues of a second order nonselfadjoint differential operator},
journal = {Doklady Akademii Nauk},
pages = {503--506},
year = {1969},
volume = {188},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a0/}
}
TY - JOUR AU - O. A. Akperova AU - M. G. Dzhavadov TI - Expansion in the eigenfunctions which correspond to a certain part of the set of eigenvalues of a second order nonselfadjoint differential operator JO - Doklady Akademii Nauk PY - 1969 SP - 503 EP - 506 VL - 188 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a0/ LA - ru ID - DAN_1969_188_3_a0 ER -
%0 Journal Article %A O. A. Akperova %A M. G. Dzhavadov %T Expansion in the eigenfunctions which correspond to a certain part of the set of eigenvalues of a second order nonselfadjoint differential operator %J Doklady Akademii Nauk %D 1969 %P 503-506 %V 188 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a0/ %G ru %F DAN_1969_188_3_a0
O. A. Akperova; M. G. Dzhavadov. Expansion in the eigenfunctions which correspond to a certain part of the set of eigenvalues of a second order nonselfadjoint differential operator. Doklady Akademii Nauk, Tome 188 (1969) no. 3, pp. 503-506. http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a0/